Open Access
Translator Disclaimer
October 2005 Classical integrability and super Yangian of superstring on $\mathrm{AdS}_5\times \mathrm{S}^5$
Machiko Hatsuda, Kentaroh Yoshida
Adv. Theor. Math. Phys. 9(5): 703-728 (October 2005).

Abstract

We discuss a classical integrability in the type IIB string theory on the $\mathrm{AdS}_5\times \mathrm{S}^5$ background. By using the Roiban-Siegel formulation of the superstring on the $\mathrm{AdS}_5\times \mathrm{S}^5$, we carefully treat the Wess-Zumino term and the constraint conditions intrinsic to the supersymmetric case and construct explicitly non-local charges for a hidden infinite-dimensional symmetry. The existence of the symmetry is shown by Bena-Polchinski-Roiban. Then the super Yangian algebra is calculated. We also show the Serre relation ensuring the structure of the Hopf algebra. In addition, the classical integrability is discussed by constructing the Lax pair and the transfer matrix.

Citation

Download Citation

Machiko Hatsuda. Kentaroh Yoshida. "Classical integrability and super Yangian of superstring on $\mathrm{AdS}_5\times \mathrm{S}^5$." Adv. Theor. Math. Phys. 9 (5) 703 - 728, October 2005.

Information

Published: October 2005
First available in Project Euclid: 3 April 2006

zbMATH: 1129.81068
MathSciNet: MR2202289

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.9 • No. 5 • October 2005
Back to Top